VOL. 18 · NO. 1 | March, 1947
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 18 (1), (March, 1947)
No abstract available
Articles
M. S. Bartlett
Ann. Math. Statist. 18 (1), 1-17, (March, 1947) DOI: 10.1214/aoms/1177730488
Elliott W. Montroll
Ann. Math. Statist. 18 (1), 18-36, (March, 1947) DOI: 10.1214/aoms/1177730489
L. A. Santalo
Ann. Math. Statist. 18 (1), 37-49, (March, 1947) DOI: 10.1214/aoms/1177730490
No abstract available
H. B. Mann, D. R. Whitney
Ann. Math. Statist. 18 (1), 50-60, (March, 1947) DOI: 10.1214/aoms/1177730491
W. Kozakiewicz
Ann. Math. Statist. 18 (1), 61-69, (March, 1947) DOI: 10.1214/aoms/1177730492
Z. W. Birnbaum, J. Raymond, H. S. Zuckerman
Ann. Math. Statist. 18 (1), 70-79, (March, 1947) DOI: 10.1214/aoms/1177730493
No abstract available
R. B. Leipnik
Ann. Math. Statist. 18 (1), 80-87, (March, 1947) DOI: 10.1214/aoms/1177730494
John E. Walsh
Ann. Math. Statist. 18 (1), 88-96, (March, 1947) DOI: 10.1214/aoms/1177730495
E. L. Lehmann
Ann. Math. Statist. 18 (1), 97-104, (March, 1947) DOI: 10.1214/aoms/1177730496
David Blackwell
Ann. Math. Statist. 18 (1), 105-110, (March, 1947) DOI: 10.1214/aoms/1177730497
E. L. Welker
Ann. Math. Statist. 18 (1), 111-117, (March, 1947) DOI: 10.1214/aoms/1177730498
Notes
B. L. Welch
Ann. Math. Statist. 18 (1), 118-122, (March, 1947) DOI: 10.1214/aoms/1177730499
No abstract available
Felix Cernuschi, Louis Castagnetto
Ann. Math. Statist. 18 (1), 122-127, (March, 1947) DOI: 10.1214/aoms/1177730500
Edmund Pinney
Ann. Math. Statist. 18 (1), 127-131, (March, 1947) DOI: 10.1214/aoms/1177730501
No abstract available
J. Wolfowitz
Ann. Math. Statist. 18 (1), 131-135, (March, 1947) DOI: 10.1214/aoms/1177730502
No abstract available
Book Reviews
Will Feller
Ann. Math. Statist. 18 (1), 136-139, (March, 1947) DOI: 10.1214/aoms/1177730503
No abstract available
M. S. Bartlett
Ann. Math. Statist. 18 (1), 139-142, (March, 1947) DOI: 10.1214/aoms/1177730504
No abstract available
John W. Tukey
Ann. Math. Statist. 18 (1), 142-144, (March, 1947) DOI: 10.1214/aoms/1177730505
No abstract available
News
Ann. Math. Statist. 18 (1), 145-148, (March, 1947) DOI: 10.1214/aoms/1177730506
No abstract available
P. S. Dwyer
Ann. Math. Statist. 18 (1), 149, (March, 1947) DOI: 10.1214/aoms/1177730507
No abstract available
W. G. Cochran
Ann. Math. Statist. 18 (1), 150-155, (March, 1947) DOI: 10.1214/aoms/1177730508
No abstract available
Paul S. Dwyer
Ann. Math. Statist. 18 (1), 156-158, (March, 1947) DOI: 10.1214/aoms/1177730509
No abstract available
S. S. Wilks
Ann. Math. Statist. 18 (1), 159, (March, 1947) DOI: 10.1214/aoms/1177730510
No abstract available
Laws
Ann. Math. Statist. 18 (1), 160-161, (March, 1947) DOI: 10.1214/aoms/1177730511
No abstract available
Ann. Math. Statist. 18 (1), 162-164, (March, 1947) DOI: 10.1214/aoms/1177730512
No abstract available
Back Matter
Ann. Math. Statist. 18 (1), (March, 1947)
No abstract available
Back to Top